# SDR USAA2012040900019

- Difficulty date: March 29, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 33,220 hours, 19,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367162300000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 252GF BETWEEN FR51 TO FR54, BETWEEN -Y765 TO -Y254.  REPLACED FLOOR PANEL 252GF IAW SRM 53-02-00 AND IRM 9701 REV G.
